# SDR FDEA200910063492

- Difficulty date: October 6, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 53,154 hours, 37,870 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65327291
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT INBD HOOK AFT MOUNTING FASTENER IS LOOSE AND EDGE OF COUNTERSINK HAS CRACK INDICATION. HFEC INSPECTED AREA IAW NDTM 51-00-00 PART 6 FIG 23  VERIFIED CRACK ENDS AT EXISTING FASTENER HOLE.  FABRICATED DOUBLER FOR NR 7 SLAT INBD AREA IAW SRM 57-50-3 FIG 10 REV 101 TREATED AND PRIMED REPAIR DOUBLER IAW SRM 51-10-2. INSTALLED COUNTERSINK REPAIR WASHERS IAW SRM 51-30-2  INSTALLED REPAIR DOUBLER IAW B727 SRM 57-50-3 FIG 10 REV 101 AND 51-30-2
